Let me explain. Cavernous sinus thrombosis is a very rare condition that often leads to death. Suddenly cases are popping up right after vaccination. This is not a garden variety blood clot. This is a clot of the major vein that drains blood from your brain. While the media say, “Blood clots are common” this condition is rare and its association with vaccination is notable. Furthermore, in one of the clinical trials for another Covid vaccine, excess blood clots were seen as well–so blood clots may have something to do with the spike protein, the main immunogen all the vaccines share. I also saw lots of blood clots occurring in young peole after anthrax vaccine, some of whom developed antiphospholipid antibody syndrome.
Update March 18: in The Defender:
Germany’s Health Minister, Jens Spahn, acted on expert advice after Germany’s vaccine oversight body, the Paul Ehrlich Institute, reported on what it described as a statistically significant number of cases of a rare brain blood clot. A “chaotic round of telephone diplomacy” ended with the EU’s biggest states agreeing to put AstraZeneca on hold, reported Reuters.
“The Paul-Ehrlich-Institut informs – Temporary
Suspension of Vaccination with COVID-19 Vaccine
Following intensive consultations on the serious thrombotic events that have occurred in Germany and Europe, the Paul-Ehrlich-Institut recommends the temporary suspension of vaccinations with the COVID-19 vaccine AstraZeneca.
Compared to the status on 11 March 2021, additional cases (as of Monday, 15 March 2021) have now been reported in Germany. Analysing the new data status, the experts of the Paul-Ehrlich-Institut now see a striking accumulation of a special form of very rare cerebral vein thrombosis (sinus vein thrombosis) in connection with a deficiency of blood platelets (thrombocytopenia) and bleeding in temporal proximity to vaccinations with the COVID-19 vaccine AstraZeneca.
The data are being further analysed and evaluated by the European Medicines Agency (EMA).
Vaccinations with AstraZeneca’s COVID-19 vaccine in Germany will be suspended until the EMA’s evaluation is complete. Today’s decision affects both initial and follow-up vaccinations.
The Paul-Ehrlich-Institut advises that individuals who have received AstraZeneca’s COVID-19 vaccine and feel increasingly unwell more than four days after vaccination – for example, with severe and persistent headache or pinpoint bleeding of the skin – should seek medical treatment immediately.”